Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Body heat, dizziness, vomiting before bowels. On IUD, not pregnant. Causes for symptoms?

For the past week, while I am having or just prior to having a BM, I get very hot, dizzy, and sick feeling. I have even thrown up a few times during this time. what could be causing this? I am not preg., I actually just started my period yesterday. i have an iud and this is my second one. so i am not concerned with anything in the OB department.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. If it is occurring for the last 1 week, hopefully you should check with your blood sugar level and blood pressure.
2. but since it is coming just before Bowel movement, it can be " autonomic dysreflexia", and generally this happens at times when bowels are full of stool and when one is severly constipated! and on straining, Vagus Nerve is stimulated and causing above said symptoms. [vasovagal problem]
3. Consult or See a gastroenterologist that specializes in rectal manometry and pelvic floor dysfunction Or see a Neurologist[If it occurs sporadically and is spontaneous]
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor